# SDR SWAA2021021542001

- Difficulty date: January 11, 2021
- Submitted: February 15, 2021
- Operation: Air carrier
- Aircraft: N401WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29813
- Aircraft time: 68,079 hours, 40,102 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stub Frame
- Condition: Cracked
- Location: R1 Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK NOTED ON FWD SVC DOOR CUTOUT FWD INNER SURFACE; BS 294.5 BETWEEN STR 6R AND 7R (MARKED) / REPLACED STUB FRAME FWD SERVICE DOOR FWD SIDE BS 294.5 BETWEEN STR 5R AND STR 7R IAW SRM 51-40-02 AND DWG 141A8370 REV D
